RUS  ENG
Full version
JOURNALS // Algebra i logika // Archive

Algebra Logika, 2001 Volume 40, Number 4, Pages 377–395 (Mi al227)

This article is cited in 2 papers

$G$-Identities of Nilpotent Groups. II

M. G. Amaglobeli


Abstract: The structure of a group $V_{n,red}(G)$ of reduced $G$-identities is described subject to the condition that $G$ is a nilpotent group of class 3. We prove the criterion for a $G$-variety $G\operatorname{-var}(G)$ to be finitely based for such $G$.

Keywords: group of reduced $G$-identities, nilpotent group of class $3$, $G$-variety, finitely based variety.

UDC: 512.54

Received: 16.06.2000


 English version:
Algebra and Logic, 2001, 40:4, 201–218

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025